MathSciNet Relay Station
MathSciNet bibliographic data
MR2384014 05B05 (05-04 05E30)
Kaski, Petteri; Östergård, Patric R. J. There are exactly five biplanes with $k=11$. J. Combin. Des. 16 (2008), no. 2, 117–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement